Items where Author is "Shivarudrappa, H. L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Shivarudrappa, H. L. and Latha, S. (2010) Certain interesting results on meromorphic functions. Int. Math. Forum, 5 (37-40). pp. 1965-1971.

Shivarudrappa, H. L. and Latha, S. (2010) Radius of λ convexity for p-valent starlike functions of order -α. Int. J. Math. Sci. Eng. Appl., 4 (2). pp. 67-72.

This list was generated on Thu Nov 23 22:04:27 2017 IST.